Table of Contents Author Guidelines Submit a Manuscript
Research Article
The Scientific World Journal
Volume 2016, Article ID 4835617, 1 page
http://dx.doi.org/10.1155/2016/4835617
Retraction

Retracted: An Improved Differential Evolution Solution for Software Project Scheduling Problem

The Scientific World Journal

Received 20 April 2016; Accepted 20 April 2016

Copyright © 2016 The Scientific World Journal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. Biju, T. Aruldoss Albert Victoire, and K. Mohanasundaram, “An improved differential evolution solution for software project scheduling problem,” The Scientific World Journal, vol. 2015, Article ID 232193, 9 pages, 2015. View at Publisher · View at Google Scholar · View at Scopus